# SDR ABXA20170705081

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T106015
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE NUTPLATES AND NUTCLIP HOLES ON THE UPPER TEE OF THE FORWARD LOWER CARGO COMPARTMENT FLOOR BEAM AT BS 742. THE TEE WAS REPLACED. AIRPLANE WAS GROUNDED.
